English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Wall-crossing formulas, the Bott residue formula and the Donaldson invariants of rational surfaces.

MPS-Authors
/persons/resource/persons235327

Göttsche,  Lothar
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Göttsche, L., & Ellingsrud, G. (1998). Wall-crossing formulas, the Bott residue formula and the Donaldson invariants of rational surfaces. Quarterly Journal of Mathematics, 49(3), 307-329.


Cite as: http://hdl.handle.net/21.11116/0000-0004-384C-9
Abstract
There is no abstract available